# SDR QXEA0100792

- Difficulty date: May 25, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 31,761 hours, 37,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Defective
- Location: Cabin
- Component: Exit Sign
- Component part number: 5515800106
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - CENTER AISLE EXIT SIGN LIGHTS FOUND INOPERATIVE.  REMOVED AND REPLACED CIRCUIT BOARD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
